Hi, J! It's true that low magnesium levels can contribute to symptoms of mental illness, depression, anxiety, etc., suicidal ideology is very severe. It's unlikely that hydrochlorothiazide would deplete magnesium levels that far... if it's being taken at the prescribed dosage.
Best wishes, WCV
I'm going to add to the previous two comments, simply because I'm reading something deeper here. Are you having suicidal thoughts? Because if you are, and you're looking for a reason for it by thinking it's your meds, you need to seek help immediately.
Your thoughts (if you're having them) probably have nothing to do with your meds. But no matter what's causing them, you need to make an appointment with your doctor ASAP, and let him/her know what's happening. You don't want this to go further. Please, if you are having suicidal thoughts, contact your doctor. He/she can direct you to someone who can help you find out what's causing them, and advise you how to deal with it.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2016 • 1 answer
Posted 17 Jun 2016 • 0 answers
Posted 8 Aug 2016 • 0 answers
Posted 27 May 2017 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer